Skip to content
  • Home
  • Book Bag: 0 items (Full)
    • English
    • 日本語
    • 中文(简体)
    • 中文(繁體)
    • اللغة العربية
  • About
Advanced
  • Effects of anabolic steroid us...
  • Cite this
  • Text this
  • Print
  • Export Record
    • Export to RefWorks
    • Export to EndNoteWeb
    • Export to EndNote
  • Add to Book Bag Remove from Book Bag
  • Permanent link

Effects of anabolic steroid use on myocardial perfusion in body-builders: a quantitative cardiovascular magnetic resonance Study

Bibliographic Details
Published in:Journal of Cardiovascular Magnetic Resonance
Main Authors: Ismail Tevfik F, Hsu Li-Yueh, Angell Peter J, Jabbour Andrew, Greve Anders M, Gonçalves Carla, Gulati Ankur, Hewins Benjamin, Smith Gillian, Wage Rick, Dahl Annette L, Roughton Michael, Whyte Gregory, George Keith, Pennell Dudley J, Arai Andrew E, Prasad Sanjay K
Format: Article
Language:English
Published: Elsevier 2013-01-01
  • Holdings
  • Description
  • Similar Items
  • Staff View

Similar Items

  • Cardiac effects of anabolic steroid use amongst recreational body builders - a CMR study
    by: Ismail Tevfik F, et al.
    Published: (2012-02-01)
  • Role of inflammation in the pathogenesis of hypertrophic cardiomyopathy: a T2-mapping CMR study
    by: Ismail Tevfik F, et al.
    Published: (2012-02-01)
  • The relationship between interstitial fibrosis and contractile function in HCM: a combined T1-mapping and CSPAMM tagging study
    by: Ismail Tevfik F, et al.
    Published: (2012-02-01)
  • Role of T1 and T2-mapping in assessing the myocardial interstitium in hypertrophic cardiomyopathy: a cardiovascular magnetic resonance study
    by: Ismail Tevfik F, et al.
    Published: (2013-01-01)
  • Endothelial function in male body builders taking anabolic androgenic steroids
    by: H Hashemi, et al.
    Published: (2005-11-01)

Search Options

  • Search History
  • Advanced Search

Find More

  • Browse the Catalog
  • Browse Alphabetically
  • Explore Channels
  • Course Reserves
  • New Items

Need Help?

  • Search Tips
  • Ask a Librarian
  • FAQs